Definability of Boolean function classes by linear equations over GF(2)
Foldes, Stephan; Couceiro, Miguel (2004), Definability of Boolean function classes by linear equations over GF(2), Discrete Applied Mathematics, 142, 1-3, p. 29-34. http://dx.doi.org/10.1016/j.dam.2003.09.002
TypeArticle accepté pour publication ou publié
Journal nameDiscrete Applied Mathematics
MetadataShow full item record
Abstract (EN)Necessary and sufficient conditions are provided for a class of Boolean functions to be definable by a set of linear functional equations over the two-element field. The conditions are given both in terms of closure with respect to certain functional compositions and in terms of definability by relational constraints.
Subjects / KeywordsRelational constraints; Linear functions; Equational classes; Clones; Boolean function classes
Showing items related by title and author.